# SDR SWAA2021052470141

- Difficulty date: May 8, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF Z ANGLE WL 156 RBL 20 STA 727C TO 767 AROUND NUT PLATES ; / VERIFIED LIMITE ON R/H Z-ANGLE; STA 727C TO STA 767. ORIG 'T' .040. REM 'T' .031; LOSS .009. FOUND TO BE OUT OF LIMITS IAW. SRM 51-10-02-0G-0; VERIFIED MATERIAL LOSS IS OUT OF LIMITS; VERIFIED LIMITS ON R/H Z-ANGLE; STA727C TO STA 767; ORIG 'T'.040; REM 'T' .031; LOSS .009. FOUND TO BE OUT OF LIMITS. IAW. SRM 53-00-53-1A-2
